# SDR CA021016030

- Difficulty date: October 8, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,211 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: AN4H214
- Condition: Broken
- Location: Brake Caliper
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) UPON COMMENCING TAXI, BRAKES WERE TESTED BY PILOT AS PER CHECKLIST, AND CALIPER ASSEMBLY BOLTS FAILED AND ALLOWED PISTON TO OVER EXTEND AND CAUSE LOSS OF FLUID. BOLTS APPEAR TO HAVE BEEN FRACTURED FOURSOME TIME, DUE EITHER TO FATIGUE OR OVERTORQUING. BOLT MANUFACTURER UNKNOWN, BUT HEAD HAS SYMBOL. C-X-S
